# SDR HEEA0011381

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 7100 · Powerplant System
- Part: Pressure Switch
- Part number: 4068T96P01
- Condition: Failed
- Location: Eng Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING LIGHT WILL NOT COME ON RIGHT AWAY AFTER ENGINE SHUTDOWN.
